Schur Algorithm in The Class SI of J-contractive Functions Intertwining Solutions of Linear Differential Equations

Daniel Alpay, Andrey Melnikov, Victor Vinnikov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In the PhD thesis of the second author under the supervision of the third author was defined the class SI of J-contractive functions, depending on a parameter and arising as transfer functions of overdetermined conservative 2D systems invariant in one direction. In this paper we extend and solve in the class SI, a number of problems originally set for the class S of functions contractive in the open right-half plane, and unitary on the imaginary line with respect to some preassigned signature matrix J. The problems we consider include the Schur algorithm and the Nevanlinna-Pick interpolation problem. The arguments rely on a correspondence between elements in a given subclass of SI and elements in S. Another important tool in the arguments is a new result pertaining to the classical tangential Schur algorithm.

Original languageEnglish
Pages (from-to)313-344
Number of pages32
JournalIntegral Equations and Operator Theory
Volume74
Issue number3
DOIs
StatePublished - 1 Nov 2012

Keywords

  • Linear differential equations
  • Schur algorithm
  • Time-invariant 2D-systems

Fingerprint

Dive into the research topics of 'Schur Algorithm in The Class SI of J-contractive Functions Intertwining Solutions of Linear Differential Equations'. Together they form a unique fingerprint.

Cite this